# SDR DALA2021112207170

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,196 hours, 25,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ON SVC CK FOUND 1FWD GALLEY EMERGENCY LIGHT ZONE INOP. CORRECTIVE ACTION: R&R M730 BATTERY PACK I.A.W. B757 AMM 33-51. OPS CHECK GOOD. (8095218)
